Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Acne on the face, pores due to blackheads, whiteheads and acne, no improvement with several treatments, history of PCOD. Help?

Hello Doctor! I am having acne on my face and since its been 8 yrs now, i have been suffering from it, there are many pores on my face left after black heads, whiteheads and acne.. I went for several treatments including alopathic, homeopathic and ayurvedic but nothing happened. I also took two sittings of microdermabrasion , but even tht didnt helped much. it had cost me around 8,000 rs but nothing happened. I am in marriageable age. I am really worried about it. I had problem of PCOD 2 yrs back but now i am healed from it. Please help...I am really hopeless for this.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi the normal treatment for acne does not work in acne associated with pcod.first go for hormonal assay and tthen treat according to it..use azithromycin 500 mg thrice in a week for 4-5 weeks.use epiduo cream for short contact therapy and salsia face wash.if not cured add diane 35 and treat it.use chemical peels if still not cured
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor